MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, labeling review, and device history review.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Device history review did not identify any issues that may have caused the customer issue.Review of the customer issue determined the specimens were not recentrifuged prior to testing.The customer stated the on board detergent washes are topped off and that the sample washes were not replaced daily.The operations manual maintenance procedures include instructions to change sample washes daily and to not top off reagents.No further discrepant results were noted and the quality controls were reported to be in range.Based on all available information and abbott diagnostics evaluation, no systematic issue was identified and no product deficiency was identified.
 
Event or Problem Description
The customer observed multiple falsely elevated magnesium results while using the clinical chemistry magnesium reagents.The customer uses reference range less than 2 mg/dl.The customer stated that the initial results were greater than 8 and the repeat results were less than 2, however specific results per patient were not provided.No impact to patient management was reported.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6758705
Report Number1628664-2017-00298
Device Sequence Number19036787
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Catalogue Number07D70-31
Device Lot Number79865UN17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1